Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 35, NWS Norman, OK

October 21, 200823 counties in Oklahoma; 5 counties in Texas

NWS Norman, OK issued this wind advisory at Oct 21, 2008, 3:26 PM CDT for 23 counties in Oklahoma; 5 counties in Texas. It took effect at Oct 22, 2008, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2008, 3:26 PM CDT (20:26 UTC)
In effect from
Oct 22, 2008, 7:00 AM CDT
Expired
Oct 22, 2008, 7:00 PM CDT
In force
12 hr
Issued by
NWS Norman, OK
All 28 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2008-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2008-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 212026
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
326 PM CDT TUE OCT 21 2008

...STRONG NORTH WINDS TO DEVELOP ON WEDNESDAY...

.A STRONG COLD FRONT WILL SWEEP ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS LATE TONIGHT AND WEDNESDAY MORNING. STRONG... GUSTY NORTH
WINDS WILL DEVELOP BEHIND THE FRONT ACROSS MUCH OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS AND CONTINUE THROUGHOUT THE DAY ON
WEDNESDAY.

OKZ004>007-009>012-014>018-021>024-033>038-TXZ083>085-087-088-
220430-
/O.NEW.KOUN.WI.Y.0035.081022T1200Z-081023T0000Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-
FOARD-WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
326 PM CDT TUE OCT 21 2008

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY. 

NORTH TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH
WILL OCCUR BEHIND A COLD FRONT... WHICH WILL MOVE ACROSS THE AREA
WEDNESDAY MORNING. THE STRONG WINDS WILL CONTINUE THROUGHOUT THE
DAY ON WEDNESDAY BEFORE GRADUALLY DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

30
3 follow-up statements
000 
WWUS74 KOUN 220110 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE OCT 21 2008

...STRONG NORTH WINDS EXPECTED ON WEDNESDAY...

.A STRONG COLD FRONT WILL SWEEP ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS LATE TONIGHT AND WEDNESDAY. STRONG NORTHWEST WINDS WILL DEVELOP
BEHIND THE FRONT ACROSS MUCH OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS AND CONTINUE THROUGHOUT THE DAY ON WEDNESDAY.

OKZ004>007-009>012-014>018-021>024-033>038-TXZ083>085-087-088-
220915-
/O.CON.KOUN.WI.Y.0035.081022T1200Z-081023T0000Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-
FOARD-WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
810 PM CDT TUE OCT 21 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
WEDNESDAY...

SUSTAINED NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS OF 40 TO
50 MPH ARE EXPECTED BEHIND A STRONG COLD FRONT. THE FRONT WILL
ENTER FAR NORTHWEST OKLAHOMA SHORTLY AFTER MIDNIGHT...AND CLEAR
MOST OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WITHIN A FEW
HOURS AFTER SUNRISE. THE STRONG WINDS WILL CONTINUE THROUGHOUT THE
DAY ON WEDNESDAY BEFORE GRADUALLY DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES. USE EXTRA
CAUTION IF TRAVELING.

$$
000 
WWUS74 KOUN 220923
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
423 AM CDT WED OCT 22 2008

...STRONG NORTH WINDS TODAY...

.A STRONG COLD FRONT WILL PUSH ACROSS CENTRAL AND SOUTHERN
OKLAHOMA THIS MORNING AND AFTERNOON. STRONG NORTHWEST WINDS WILL
DEVELOP BEHIND THE FRONT ACROSS MUCH OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS AND CONTINUE INTO THE AFTERNOON.

OKZ004>007-009>012-014>018-021>024-033>038-TXZ083>085-087-088-
221730-
/O.CON.KOUN.WI.Y.0035.081022T1200Z-081023T0000Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-
FOARD-WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
423 AM CDT WED OCT 22 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...


SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45
MPH ARE EXPECTED BEHIND A STRONG COLD FRONT. THE STRONG WINDS
WILL CONTINUE INTO THE AFTERNOON BEFORE GRADUALLY DIMINISHING BY
MID TO LATE AFTERNOON. PARTS OF NORTHWEST OKLAHOMA MAY SEE A FEW
WIND GUSTS APPROACH 50 MPH THIS MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES. USE EXTRA
CAUTION IF TRAVELING.

$$
000 
WWUS74 KOUN 222344 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT WED OCT 22 2008


OKZ004>007-009>012-014>018-021>024-033>038-TXZ083>085-087-088-
230045-
/O.EXP.KOUN.WI.Y.0035.000000T0000Z-081023T0000Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-
FOARD-WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
644 PM CDT WED OCT 22 2008

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE STRONG NORTHWEST WIND WILL CONTINUE TO DECREASE THIS EVENING
AND BECOME MORE WESTERLY IN DIRECTION. THEREFORE...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Oct 21, 3:26 PM CDT, 0 minutes earlier.

Area forecast discussion, Oct 21, 3:26 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
326 PM CDT TUE OCT 21 2008

.DISCUSSION...
STRONG STORM SYSTEM TO AFFECT OKLAHOMA AND NORTH TEXAS TONIGHT
THROUGH THE END OF THE WEEK. MOST SIGNIFICANT IMPACT WILL OCCUR LATE
TONIGHT AND WEDNESDAY AS A STRONG COLD FRONT SWEEPS ACROSS THE AREA
WITH A CHANCE OF SHWRS/TSTMS... STRONG NORTH WINDS... AND MUCH
COOLER TEMPS.

COLD FRONT IS EXPECTED TO ENTER NORTHWEST OKLAHOMA AFTER MIDNIGHT
TONIGHT AND MOVE QUICKLY SOUTHEAST ACROSS OKLAHOMA AND NORTH TEXAS
BY EARLY WED AFTN. AS THE FRONT MOVES THROUGH A LINE OF SHWRS/TSTMS
IS EXPECTED TO ACCOMPANY THE FRONT. ALTHOUGH INSTABILITY WILL NOT
BE GREAT... JUST ENOUGH WILL EXIST WITH COOLING MID-LEVEL TEMPS
ALONG WITH STRONG WINDS FIELDS TO CREATE THE POTENTIAL FOR SOME
SEVERE STORMS. MOST OF THE PRECIP WILL LIKELY OCCUR WITHIN A FEW
HOURS OF FRONTAL PASSAGE WITH WINDS BECOMING MAIN FOCUS DURING THE
DAY TOMORROW. NORTH WINDS OF 30 MPH WITH GUSTS OVER 40 WILL BE
LIKELY ACROSS MUCH OF WESTERN OKLAHOMA AND PARTS OF WESTERN NORTH
TEXAS. WILL THEREFORE GO WITH A WIND ADVISORY FOR THIS AREA FOR WED.

PARTS OF NORTHERN OKLAHOMA WILL CONT TO SEE THE POSSIBILITY OF SOME
WRAP-AROUND PRECIP THU/THU NIGHT INTO FRI AS UPPER LOW CONT TO SPIN
SOMEWHERE NEAR THE OK/KS BORDER. OTHER CONCERN FOR LATTER PART OF
WEEK WILL BE FOR POSSIBLE FROST/FREEZE. FOR THU MORNING MAY BE JUST
ENOUGH IN THE WAY OF CLOUDS AND WIND TO KEEP TEMPS FROM GETTING COLD
ENOUGH ACROSS THE NORTH. HOWEVER FARTHER SOUTH... WHERE LESS IN THE
WAY OF CLOUDS ARE EXPECTED AND WINDS MAY BE LIGHTER MAY ACTUALLY
HAVE A BETTER CHANCE OF TEMPS DROPPING FARTHER INTO THE 30S. FRI
MORNING AND AGAIN SAT MORNING AS SKIES GRADUALLY CLEAR AND SURFACE
HIGH SETTLES SOUTH MAY NEED TO WATCH NORTHWEST HALF OF AREA FOR
POSSIBLE FROST OR EVEN LIGHT FREEZE.

WARMING TREND TO OCCUR OVER THE WEEKEND... BUT WILL TEMPER IT
SOMEWHAT WRT TO LATEST MEX NUMBERS... ESPECIALLY FOR SAT. A
REINFORCING SFC RIDGE BUILD SOUTH INTO THE SOUTHERN PLAINS FOR
SUNDAY... BUT MUCH OF THE COOLER AIR WITH THIS LOOKS TO REMAIN TO
OUR NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  60  38  58 /  20  80  10  10
HOBART OK         56  57  37  65 /  30  40   0   0
WICHITA FALLS TX  59  65  40  68 /  10  50  10  10
GAGE OK           49  50  38  55 /  40  40  20  10
PONCA CITY OK     55  59  42  53 /  40  90  30  20
DURANT OK         62  78  41  64 /  10  70  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR OKZ004>007-
     009>012-014>018-021>024-033>038.

TX...WIND ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR TXZ083>085-087-
     088.

&&

02/30
Hazardous weather outlook, Oct 21, 11:55 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE OCT 21 2008

OKZ004>048-050>052-TXZ083>090-221200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT TUE OCT 21 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT ACROSS
PARTS OF WESTERN AND CENTRAL OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS WEST AND NORTH OF A LINE FROM MEDFORD... TO
WATONGA... TO SAYRE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 1 AM.

IMPACTS...
DAMAGING WIND GUSTS TO 65 MPH WILL BE THE MAIN CONCERN. HAIL UP TO
AN INCH IN DIAMETER ALSO WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS AFTER MIDNIGHT
TONIGHT.

DISCUSSION...
A POWERFUL STORM SYSTEM OVER THE NORTHERN ROCKIES AT MIDDAY WILL
BECOME EVEN STRONGER TONIGHT AS IT DIVES SOUTHEAST INTO THE
CENTRAL PLAINS. A SURFACE LOW WILL FORM OVER SOUTHEASTERN COLORADO
BY EARLY THIS EVENING AND WILL INTENSIFY IN RESPONSE TO THE
APPROACHING UPPER SYSTEM. INCREASING SOUTHERLY SURFACE WINDS EAST OF
THE LOW WILL RESULT IN A WARM FRONT LIFTING NORTH ACROSS OKLAHOMA
DURING THE DAY. RESULTANT WARMING AT LOW LEVELS... COMBINED WITH
COOLING ALOFT WITH THE APPROACHING UPPER SYSTEM... WILL RESULT IN
DESTABILIZATION THROUGH THE DAY AND INTO TONIGHT FROM THE CENTRAL
AND SOUTHERN HIGH PLAINS EASTWARD ALONG THE WARM FRONT. LATER THIS
EVENING... A STRONG COLD FRONT WILL CROSS THE CENTRAL ROCKIES AND
MOVE INTO THE CENTRAL HIGH PLAINS. THIS FRONT WILL MOVE SOUTHEAST
OVERNIGHT... REACHING NORTHWESTERN OKLAHOMA AFTER MIDNIGHT AND
MOVING QUICKLY INTO CENTRAL AND SOUTHWESTERN OKLAHOMA BY DAYBREAK
WEDNESDAY MORNING.

SCATTERED SHOWERS MOVING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS ARE
ASSOCIATED WITH A WEAKER UPPER SYSTEM PRECEDING THE STRONG SYSTEM
OVER THE NORTHERN ROCKIES. AS THIS FEATURE CONTINUES MOVING
NORTHEASTWARD...A FEW  THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE
WARM FRONT... MAINLY ACROSS NORTHERN OKLAHOMA. WITH LIMITED
INSTABILITY...THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
FARTHER WEST... STRONG THUNDERSTORMS ARE FORECAST TO INITIATE OVER
THE CENTRAL HIGH PLAINS LATE TODAY. THESE STORMS WILL LIKELY FORM
INTO A LINE ALONG THE STRONG COLD FRONT AND MOVE SOUTHEAST INTO
NORTHWESTERN OKLAHOMA LATE TONIGHT... REACHING CENTRAL AND
SOUTHWESTERN OKLAHOMA BY EARLY WEDNESDAY MORNING. STRENGTHENING
WINDS ALOFT... AND STRONG LIFT ASSOCIATED WITH THE INTENSE STORM
SYSTEM AND WITH THE COLD FRONT... WILL SUPPORT ORGANIZED STRONG TO
POTENTIALLY SEVERE THUNDERSTORMS WITH THE MAIN RISK BEING DAMAGING
STRAIGHT LINE WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY OCT 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG NORTH TO NORTHWEST WINDS BEHIND THE COLD FRONT MAY EXCEED 30
MPH LATE TONIGHT ACROSS WESTERN AND NORTH CENTRAL OKLAHOMA. A FEW
GUSTS OVER 45 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL OKLAHOMA EARLY
WEDNESDAY... MOVING INTO SOUTHEASTERN OKLAHOMA WEDNESDAY
AFTERNOON... AS THE COLD FRONT MOVES EAST ACROSS THE STATE.

OTHER HAZARDOUS WEATHER...
NORTH TO NORTHWEST WINDS WILL BE STRONG BEHIND THE COLD FRONT ACROSS
WESTERN NORTH TEXAS AND WESTERN AND CENTRAL OKLAHOMA WEDNESDAY
MORNING... BEFORE DECREASING BY MID TO LATE AFTERNOON. SUSTAINED
WINDS MAY EXCEED 30 MPH... WITH GUSTS TO 40 MPH OR MORE POSSIBLE.

FROST WILL BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY MORNING OVER
PARTS OF WESTERN NORTH TEXAS AND WESTERN AND NORTHERN OKLAHOMA. MORE
WIDESPREAD FROST COULD OCCUR FRIDAY MORNING AND AGAIN SATURDAY
MORNING ACROSS A LARGER PART OF OKLAHOMA AND WESTERN NORTH TEXAS.
LIGHT FREEZE COULD OCCUR ON FRIDAY AND SATURDAY MORNINGS IN SOME
PARTS OF NORTHWESTERN OKLAHOMA.

24/06/30/02

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 8:59 AM CDTDense Fog AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 16 more2 hr

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.